# SDR SWAA2023051849474

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 39,792 hours, 24,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR RIGHT GIRT BAR BRACKET IS LOOSE AND MISSING A RIVET<[01] REINSTALLED GIRT BAR BRACKET IAW SRM 51-40-02.
